# SDR DALA13044020948

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 62,505 hours, 47,079 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THAT THE TAILCONE RELEASE CABLE INNER SHEATH WAS WORN OUT OF ALLOWABLE LIMITS.  THE INTERIOR TELEFLEX CABLE WAS REPLACED, ADJUSTED, AND RIGGED BACK INTO SPECIFICATIONS. THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
